# SDR 95UAL727026

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7273U
- Make and model: Boeing 727222
- Aircraft serial: 21420
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulics
- Part number: 59110
- Condition: Failed
- Location: A System
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO LGA DUE TO LOSS OF A-SYSTEM HYDRAULICS.  FLIGHT CANCELLED.  REPLACED RIGHT HAND ELEVATOR POWER CONTROL UNIT.
